# SDR CALA2025092909355

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 51,666 hours, 18,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS INOP REPLACED R2 DOOR EMERGENCY LIGHTS BATTERY PACK AND POWER SUPPLY POSITION M1672 PER AMM 33-51-06, OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME, A/C OK TO CONTINUE.
